# SDR SWIA202158062

- Difficulty date: March 23, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 349 S21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 21L BACK-UP SILL ATTACH ANGLE COMMON TO FS349.00 FRAME CORRODED      (C-CHECK RO 5/3/2021)    REPLACED FS349 STR 21L BACK UP SILL ATTACH ANGLE COMMON TO FRAME REF DWG SH670-31810 REV. Y AND CRJ900 SRM 51-42-06-001-001-A01. COMPLIED WITH 51-900-1002-SKY.
